# SDR SWAA010316

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 46,216 hours, 38,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EXTERNAL FUSELAGE SKIN CRACK AT BS 727D, BETWEEN STR 19R & STR 20R.  REPAIRED SKIN PER SRM.
